Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Neck and shoulder pain, nausea, headaches, sneezing, chest pain. Bronchitis or pneumonia?

Hello, I have had neck and shoulder pain for three days now. Eventually nausea, constant headaches, sneezing , coughing, body aches, sweating, fever, sharp chest pain , lower back pain, soreness, acid stomach, and a sore throat have all accumulated. Would you consider this to be something along the lines of bronchitis or pneumonia??
Asked On : Wed, 12 Dec 2012
Answers:  1 Views:  438
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pathologist and Microbiologist 's  Response
hi there, the symptoms you have described are very broad and vague and do not fall in the catagory of either bronchitis or pneumonia specifically tho' it cannot be ruled out. It appears that you may be suffering from the common flu and you need to take plenty of fluid, rest, some anti-histaminics and painkillers. Watch for 2-3 days and if your symptoms are not abating thenvisit your ER and get a doctor's consult, to rule out any other cause. Take care.
Answered: Wed, 12 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor